Uniqueness for a historical SDE with a singular interaction
UNSPECIFIED (1998) Uniqueness for a historical SDE with a singular interaction. JOURNAL OF THEORETICAL PROBABILITY, 11 (2). pp. 515-533. ISSN 0894-9840Full text not available from this repository.
We consider a measure-valued process that models a self repelling or self-attracting population. The process is found as the unique solution to an equation driven by historical Brownian motion. The main result is pathwise uniqueness for a historical stochastic differential equation with a singular drift coefficient.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||JOURNAL OF THEORETICAL PROBABILITY|
|Publisher:||PLENUM PUBL CORP|
|Number of Pages:||19|
|Page Range:||pp. 515-533|
Actions (login required)